Yellow odd stools for a week

I have hashimotos thyroiditus. I take levothyroxine which 3 weeks ago was increased. I feel great wih energy levels. There is an potential issue with my liver. My ALT was 78 then 58 4 weeks later without any intervention. But GP is concerned about hepatitus of the liver. Highest should be 30.

I mention this as for the last week my stools seem to have gone crazy. I have IBS and have had it for 20 years (im 32) and take loperamide hydrochloride every night. Doesnt always work.

But for the past weeks ive had diarrehoea then 2 days of yellow froth and now yellow shredded stools wih pain on passing.

Is this to do with my liver? Im dropping weight-did think this was to do with maybe being finally medicated at the right level but from the internet googling ive done if im loosing undigested fat is this the cause?

This evening my lower stomach feels like someone has blown it up :(

I have a really basic diet at the moment. Diary is lactose free-i have daily milk. Occasionally cheese. Dont eat any other fatty things on a regular basis. So im very confused about what is going on.

Im due another blood test in a couple of weeks regarding my thyroid but apart from ALT of liver should i ask for any specific tests?

Im getting married in less than 4 weeks and cant be feeling like this then :(

Any advice greatfully received.

7 Replies

oldestnewest
  • I've no ideas at all but the obvious response is : if you're concerned (and I would be) have you seen the doctor?

    Wishing you wellness

  • Thanks for your response. I am seeing a GP but have had new symptoms this and was asking from an experience point of view . I am waiting for a call back from the GP to update them on this

  • I'm tempted to ask if you're taking weight loss medication. I take loperamide and experience nothing like this, though the texture can be similar. What makes me ask is you imply you're on a low fat diet, yet wonder if there's undigested fat around.

  • Hi no weight loss drugs. Just he levothyroxine for thyroid and loperamide for ibs. Thinking the weight loss is down to my liver to processing fats or my levothroxine working. Im off for an urgent blood test in the morning.

  • Hi there sorry you are having these issues, I too have been on mess that affected my liver, I went up to 94 I think it was, after trying all the Medes I went on milk thistle which supports the liver and garlic and parsley tablets also digestive aid tablets which help fats to be digested. Just a suggestion hope all goes well.

  • hi! I am on NDT and have hashimotos and IBS. I have the same symptoms. did you ever get an answer from GP?

  • Hi london81 -no i havent but am off for a liver scan. 1 thought is auto immune hepatitus as my liver enzymes are on the increase. How have you been getting on with your GP?

You may also like...